Stationary states for the non-cutoff Kac equation with a Gaussian thermostat
Artikel i vetenskaplig tidskrift, 2007

We study the stationary states of a Kac equation with a Gaussian thermostat in the case of a noncutoff cross section. We investigate the existence, smoothness and uniqueness of the stationary states. The theoretical results are illustrated by some numerical simulations.

Författare

Véronique Bagland

Bernt Wennberg

Chalmers, Matematiska vetenskaper

Göteborgs universitet

Yosief Wondmagegne

Nonlinearity

0951-7715 (ISSN)

Vol. 20 583-604

Ämneskategorier

Matematisk analys

DOI

10.1088/0951-7715/20/3/003